MAUDE Adverse Event Report: Inari Medical, Inc. ClotTriever BOLD Catheter, 6-16mm, 12Fr, 80cm; Peripheral Mechanical Thrombectomy With Aspiration

Inari Medical, Inc. ClotTriever BOLD Catheter, 6-16mm, 12Fr, 80cm; Peripheral Mechanical Thrombectomy With Aspiration
Model Number 42-102
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6)2026, a 65-year-old male patient underwent deep vein thrombosis (dvt) using stryker pv devices.During the procedure the clot-capturing portion of the device became overloaded with chronic clot.This resulted in additional surgery to remove the device.There were no other reported consequences to the patient.
 
Additional Manufacturer Narrative
The stryker pv devices were discarded by the user facility and are not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted, and no similar issues have been reported against this lot number.The am confirmed that the clot collection element was overloaded with chronic clot, which is why it could not be withdrawn through the sheath.The pictures provided are consistent with this failure mode.The ifu does include the contraindication: not indicated for the removal of predominantly fibrous, firmly adherent, or calcified material (e.G., atherosclerotic plaque); which may apply to the case, and the failure mode is addressed in the dfmea.The available information reasonably suggests the stryker pv device likely contributed to the patient's need for a venous cutdown.Manufacturer reference number: (b)(4).

Brand Name
ClotTriever BOLD Catheter, 6-16mm, 12Fr, 80cm
Common Device Name
Peripheral Mechanical Thrombectomy With Aspiration
Manufacturer (Section D)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
+1(949)413-2147
MDR Report Key50442047
Report Number3020347218-2026-00064
Device Sequence Number9763017
Product Code QEW
UDI-Device Identifier00810123710393
UDI-Public(01)00810123710393(17)271014(10)25100072
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K230494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42-102
Device Catalogue Number42-102
Device Lot Number25100072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale